# SDR DALA2025052003900

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 74,200 hours, 24,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607, SIGN KEEPS FALLING OFF. CORRECTIVE ACTION: RESECURED COVER. CHK NML. (0974305)
